N.I. Ahiezer, Elements of theory of elliptic functions, Moscow, 1970.
 G.D. Anderson, M.K. Vamanamurthy, and M.K. Vourinen, Conformal invariants, inequalities and quasiconformal maps, Wiley-Interscience, 1997.
 M. Arif, J. Dziok, M. Raza, and J. Sokol, On products of multivalent close-to-star functions, J. Ineq. appl., 2015 (2015), pp. 1-14.
 S.Z.H. Bukhari, M. Nazir, and M. Raza, Some generalisations of analytic functions with respect to 2k-symmetric conjugate points, Maejo Int. J. Sci. Technol., 2016, pp. 10, 1-12.
 P.L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften (Fundamental Principles of Mathematical Science), vol. 259, Springer-Verlag, New York, Berlin, 1983.
 B.A. Frasin, Coefficient bounds for certain classes of bi-univalent functions, Hacettepe J. Math. Stat., 43 (2014), pp. 383-389.
 S. Hussain, N. Khan, S. Khan, and Q.Z. Ahmad, On a subclass of analytic and bi-univalent functions, Southeast Asian Bull. Math., article in press.
 S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math., 105 (1999), pp. 327-336.
 S. Kanas and A. Wisniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pures Appl., 45 (2000), pp. 647-657.
 S. Kanas, Coefficient estimates in subclasses of the Caratheodory class related to conical domains, Acta Math. Univ. Comenian., 74 (2005), pp. 149-161.
 N. Khan, B. Khan, Q.Z. Ahmad, and S. Ahmad, Some Convolution Properties of Multivalent Analytic Functions, AIMS Math., 2 (2017), pp. 260-268.
 N. Khan, Q.Z. Ahmad, T. Khalid, and B. Khan, Results on spirallike $p$-valent functions, AIMS Math., 3 (2018), pp. 12-20.
 N. Khan, A. Khan, Q.Z. Ahmad, B. Khan, and S. Khan, Study of multivalent spirallike Bazilevic functions AIMS Math., 3 (2018), pp. 353-364.
 K.I. Noor, N. Khan, M. Darus, Q.Z. Ahmad, and B. Khan, Some properties of analytic functions associated with conic type regions, Intern. J. Anal. Appl., 16 (2018), pp. 689-701.
 K.I. Noor, On a generalization of uniformly convex and related functions, Comput. Math. Appl., 61 (2011), pp. 117-125.
 K.I. Noor, M. Arif, and M.W. Ul-Haq, On $k$-uniformly close-to-convex functions of complex order, Appl. Math. Comput., 215 (2009), pp. 629-635.
 K.I. Noor, Q.Z. Ahmad, and M.A. Noor, On some subclasses of analytic functions defined by fractional derivative in the conic regions, Appl. Math. Inf., Sci., 9 (2015), pp. 8-19.
 K.I. Noor, J. Sokol, and Q.Z. Ahmad, Applications of conic type regions to subclasses of meromorphic univalent functions with respect to symmetric points, RACSAM, 2016, pp. 1-14.
 K.I. Noor, Q.Z. Ahmad, and N. Khan, On some subclasses of meromorphic functions defined by fractional derivative operator, Italian J. Pure. App Math., (2017), pp. 1-8.
 K.I. Noor and N. Khan, Some convolution properties of a subclass of p-valent functions, Maejo Int. J. Sci. Technol., 9 (2015), pp. 181-192.
 M. Nunokawa, S. Hussain, N. Khan, and Q.Z. Ahmad, A subclass of analytic functions related with conic domain, J. Clas. Anal., 9 (2016), pp. 137-149.
 M. Obradovic and S. Owa, Some sufficient conditions for strongly starlikeness, Int. J. Math. Math. Sci., 24 (2000), pp. 643-647.
 M. Raza, M. U Din, and S.N. Malik, Certain geometric properties of normalized wright functions, J. Func. Spaces, 2016 (2016), 9 pages.
 W. Rogosinski, On the coefficients of subordinate functions, Proc. Lond. Math. Soc., 48 (1943), pp. 48-82.
 H.M. Srivastava, A.K. Mishra, and P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett., 23 (2010), pp. 1188-1192.
 H.M. Srivastava, S. Bulut, M. Caglar, and N. Yagmur, Coefficient estimates for a general subclass of analytic and bi-univalent functions, Filomat, 27 (2013), pp. 831-842.
 H.M. Srivastava, and D. Bansal, Coefficient estimates for a subclass of analytic and bi-univalent functions, J. Egyptian Math. Soc., 23 (2015), pp. 242-246.
 H.M. Srivastava, G. Murugusundaramoorthy, and N. Magesh, Certain subclasses of bi-univalent functions associated with the Hohlov operator, Global J. Math. Anal., 1 (2013), pp. 67-73.
 W.Ul-Haq and S. Manzar, Coefficient Estimates for Certain Subfamilies of Close-to-Convex Functions of Complex Order, Filomat, 30 (2016), pp. 99-103.
 W. Ul-Haq, A. Nazneen, and N. Rehman, Coefficient estimates for certain subfamilies of close-to-convex functions of complex order, Filomat, 28 (2014), pp. 1139-1142.
 W. Ul-Haq, A. Nazneen, M. Arif, and N. Rehman, Coefficient estimate of certain subfamily of close to convex functions, J. Comput. Anal. Appl., 16 (2013), pp. 133-138.
 W. Ul-Haq and S. Mahmmod, Certain properties of a subfamily of close-to-convex functions related to conic regions, Abst. Appl. Anal., Article ID: 847287, 2013 (2013), 6 pp.
 Q.-H. Xu, H.-G. Xiao, and H. M. Srivastava, A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems, Appl. Math. Comput., 218 (2012),